# SDR JJBA20130823014

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,798 hours, 38,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 9208071
- Condition: Discharged
- Location: Emergency Lights
- Part time: 35,921 hours, 49,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLIES DISCHARGED.  R & R  POWER SUPPLIES IAW AMM 33-51-00.  OPS CHECKED SATISFACTORY.
